# SDR GTIA2023062237279

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-232
- Aircraft serial: 8824
- Aircraft time: 13,251 hours, 5,867 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"UPON DECENT & RUNING HIGH PRESSURE VALVES CHECKLIST A STRONG SMELL OF MUSTY SOCK & SWEET LIKE BURNING MARSHMELLOW ODOR WAS NOTICED WHEN R BLEED PB SW DEPRESSED. ( PACKS  A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996
(PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )--"
